Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On dexona. Stop the medication? Can it cause problems with blood circulation?

i am 31 years old man,taking dexona for last 1 to 1.5 year , but from last 5-6 i have stopped taking this tablets. Should i stop this medicine, or continue taking this. My weight is decreasing now.& i have chest pain also on left side.I went to doctor but he told me your heart is ok. because i don t have any physical activity that s why blood circulation may be the problem. Should it is linked with dexona. and should i continue the same
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Kindly mention the reason for which you were taking dexona.
Steroids are highly beneficial medicines and at times the only available treatment for few disease such as autoimmune disease.
But these steroids are associated with many side effects such as an increase in appetite, difficulty sleeping (insomnia), changes in mood and behavior, flushing (redness) of the face, and short-term weight gain due to increased water retention.
Side effects of long-term steroid use includes: Glaucoma, Cataracts, High-blood pressure ,Heart disease, Diabetes mellitus, Obesity, Acid reflux/GERD, Osteoporosis , Myopathy, Increase in certain types of infections.
So there are possibilities of myopathy and Gastric upset after taking steroid for such long period.
You should also go for endoscopy and CPK-MB test.
If these investigations are normal, and if there is need of dexona then you should go for repeat intake.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor